Alert archive / Kansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 252, NWS Kansas City, MO

August 11, 2010Linn County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 11, 2010, 6:28 PM CDT for Linn County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2010, 6:28 PM CDT (23:28 UTC)
Expired
Aug 11, 2010, 7:00 PM CDT
In force
32 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Linn County, KS

The radar

The Pleasant Hill radar (KEAX), 72 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2153 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2153 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1609 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WUUS53 KEAX 112328
SVREAX
KSC107-120000-
/O.NEW.KEAX.SV.W.0252.100811T2328Z-100812T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 PM CDT WED AUG 11 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LINN COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 700 PM CDT

* AT 627 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF LA CYGNE...AND MOVING EAST
  AT 10 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  LA CYGNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3837 9467 3820 9463 3823 9497 3836 9495
TIME...MOT...LOC 2328Z 279DEG 8KT 3829 9484
WIND...HAIL 60MPH 0.75IN

$$

BOOKBINDER
3 follow-up statements
244 
WWUS53 KEAX 112340
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CDT WED AUG 11 2010

KSC107-120000-
/O.CON.KEAX.SV.W.0252.000000T0000Z-100812T0000Z/
LINN KS-
640 PM CDT WED AUG 11 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LINN
COUNTY IN EAST CENTRAL KANSAS UNTIL 700 PM CDT...

AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF LA CYGNE...AND 
NEARLY STATIONARY. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE 
DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  LA CYGNE AND AREAS SOUTH AND EAST OF PARKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3837 9467 3820 9463 3823 9497 3836 9495
TIME...MOT...LOC 2339Z 288DEG 3KT 3829 9486
WIND...HAIL 60MPH 0.88IN

$$

BOOKBINDER
570 
WWUS53 KEAX 112352
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
652 PM CDT WED AUG 11 2010

KSC107-120000-
/O.CON.KEAX.SV.W.0252.000000T0000Z-100812T0000Z/
LINN KS-
652 PM CDT WED AUG 11 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LINN
COUNTY IN EAST CENTRAL KANSAS UNTIL 700 PM CDT...

AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF PARKER...OR 9
MILES SOUTHWEST OF LA CYGNE. MOVEMENT WAS NEARLY STATIONARY. NICKEL
SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL LINN COUNTY...SEVERAL MILES
  SOUTHEAST OF PARKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3837 9477 3821 9477 3823 9497 3833 9495
TIME...MOT...LOC 2352Z 239DEG 1KT 3828 9490
WIND...HAIL 60MPH 0.88IN

$$

BOOKBINDER
847 
WWUS53 KEAX 120002
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 PM CDT WED AUG 11 2010

KSC107-120012-
/O.EXP.KEAX.SV.W.0252.000000T0000Z-100812T0000Z/
LINN KS-
702 PM CDT WED AUG 11 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINN COUNTY IN EAST
CENTRAL KANSAS HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

TORRENTIAL RAINFALL ALSO CONTINUES TO THE SOUTH OF PARKER...AND 
ADDITIONAL HEAVY RAINFALL MAY LEAD TO LOCALIZED FLOODING ACROSS 
CENTRAL LINN COUNTY.

LAT...LON 3837 9477 3821 9477 3823 9497 3833 9495
TIME...MOT...LOC 2352Z 239DEG 1KT 3828 9490

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 2:30 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Aug 11, 2:30 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT WED AUG 11 2010

.DISCUSSION...

MAIN FOCUS WILL REMAIN WITH THE EXCESSIVE HEAT WHICH CONTINUES ACROSS
THE REGION...SHIFTING TO THE POTENTIAL OF STRONG TO SEVERE STORMS
WITH A COLD FRONT BY FRIDAY NIGHT.

MORNING MCS PUSHED SOUTH AND EAST OF THE FORECAST AREA BY MID TO LATE
MORNING WITH OUTFLOW BOUNDARY SHIFTING OUT OF THE FORECAST AREA AS
WELL. CLOUD COVER AND PRECIPITATION INITIALLY HELD OFF TEMPERATURE
RISES THIS MORNING BUT HAVE SINCE STARTED TO RECOVER INTO THE LOW TO
MID 90S MOST LOCATIONS. COMBINED WITH THE DEW POINTS IN THE LOW TO
MID 70S...HEAT INDEX VALUES WERE STILL IN THE 100 TO 106 RANGE EARLY
THIS AFTERNOON. A FEW ISOLATED TO WIDELY SCATTERED SHOWERS/STORMS
HAVE DEVELOPED OVER NORTHEAST KANSAS AND MAY DEVELOP EASTWARD INTO
WEST CENTRAL MISSOURI LATE THIS AFTERNOON/EARLY EVENING. NOT
EXPECTING WIDESPREAD COVERAGE WITH THIS ACTIVITY AND SHOULD DISSIPATE
WITH THE LOSS OF DAYTIME HEATING.

UPPER LEVEL RIDGE AXIS WILL BE POSITIONED OVERHEAD ON THURSDAY WITH
850 TEMPERATURES ONCE AGAIN IN THE MID 20S ACROSS THE REGION. GOOD
AFTERNOON MIXING SHOULD ALLOW FOR MID 90S NORTHEAST TO AROUND 100
SOUTHWEST FOR HIGH TEMPERATURES WITH HEAT INDEX VALUES AGAIN IN THE
DANGEROUS LEVEL FROM 105 TO 112 DURING THE AFTERNOON EARLY EVENING.

A THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP TO THE NORTHWEST OF THE
REGION THURSDAY NIGHT BUT AM EXPECTING THE MAJORITY OF THIS ACTIVITY
TO REMAIN NORTH OF THE AREA IN IOWA DURING THE OVERNIGHT HOURS.

FRIDAY MAY BE A DEGREE OR TWO COOLER THAN THURSDAY WITH MORE CLOUD
COVER EXPECTED FROM APPROACHING SHORTWAVE TO THE WEST. BY FRIDAY
NIGHT...A COLD FRONT WILL MOVE THROUGH FRIDAY NIGHT AND WILL OFFER
THE BEST CHANCE OF WIDESPREAD CONVECTION TO THE AREA. THE BEST UPPER
LEVEL SUPPORT WILL REMAIN NORTH OF THE AREA AS THE FRONT MOVES
THROUGH BUT 0-6KM SHEAR VALUES MAY BE SUPPORTIVE OF STRONG TO SEVERE
STORMS FRIDAY NIGHT.

STRONGER PUSH OF COOLER AIR WILL ARRIVE LATE SATURDAY INTO SATURDAY
NIGHT AS A STRONG UPPER SHORTWAVE PUSHES ACROSS THE UPPER MISSISSIPPI
VALLEY WITH A SECONDARY COLD FRONT MOVING THROUGH THE FORECAST AREA.
THIS SHOULD ALLOW DEW POINTS TO DROP INTO THE UPPER 50S TO LOW 60S
WITH LOWS IN THE LOW TO MID 60 AND HIGHS BACK INTO THE MID TO UPPER
80S. WILL CONTINUE THE EXCESSIVE HEAT WARNING THROUGH 9 PM FRIDAY
FROM PREVIOUS FORECAST.

LINDENBERG

&&

.AVIATION...
FOR THE 11/1800Z KMCI/KMKC/KSTJ TAFS...OUTFLOW FROM EARLY MORNING
TSTMS SHIFTED WINDS TO THE EAST THIS MORNING...BUT THEY ARE NOW
VEERING BACK CLOSER TO THE MORE PREVAILING LIGHT SOUTH TO SOUTHWEST
SFC FLOW. EXPECT VFR CONDITIONS THROUGH THE TAF PERIOD..BUT CAN'T
RULE OUT SOME ISOLATED SHORT LIVED TSTMS OVER THE REGION...BUT BETTER
CHANCES WILL BE EAST OF THE TAF SITES. DSA

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT FRIDAY FOR MOZ001>008-
     011>017-020>025-028>033-037>040-043>046-053-054.

KS...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT FRIDAY FOR KSZ025-057-060-
     102>105.

&&

WFO SGF
Hazardous weather outlook, Aug 11, 5:00 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
500 PM CDT WED AUG 11 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-121100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
500 PM CDT WED AUG 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THROUGH TONIGHT.

 VERY HOT AND HUMID CONDITIONS THIS AFTERNOON HAVE LED TO A VERY
 UNSTABLE AIRMASS ACROSS WEST CENTRAL MISSOURI AND ADJACENT EASTERN
 KANSAS. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO
 THE SOUTHERN HALF OF THE KANSAS CITY METRO AFTER 5 PM...AND MAY BE
 POSSIBLE WEST OF HIGHWAY 7 THROUGH THE EARLY EVENING HOURS. IN
 ADDITIONAL TO TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND
 LIGHTNING...THE STRONGEST STORMS MAY BE CAPABLE OF PRODUCING
 LOCALLY DAMAGING WINDS EXCEEDING 60 MPH.

 ELSEWHERE...OPPRESSIVE CONDITIONS WILL CONTINUE THROUGH THE EARLY
 EVENING HOURS WITH TEMPERATURES IN THE MIDDLE TO UPPER 90S AND
 HEAT INDICES AROUND 110 DEGREES. AN EXCESSIVE HEAT WARNING REMAINS
 IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 THE OPPRESSIVE HEAT AND HUMIDITY WILL LINGER THROUGH FRIDAY. DAILY
 HIGH TEMPERATURES WILL CLIMB INTO THE MIDDLE 90S TO AROUND 100.
 THESE HOT TEMPERATURES COMBINED WITH HIGH HUMIDITY WILL LEAD TO
 AFTERNOON HEAT INDICES GENERALLY RANGING FROM 105 TO 115 DEGREES
 EACH AFTERNOON. ADDITIONALLY...OVERNIGHT LOWS WILL REMAIN VERY WARM
 THROUGH THIS STRETCH OF EXCESSIVE HEAT...WHICH WILL RESULT IN
 LITTLE NIGHTTIME RELIEF FROM THE HOT AND HUMID CONDITIONS.

 A POTENT LATE SUMMER COLD FRONT WILL MOVE INTO THE OUTLOOK AREA
 FRIDAY NIGHT...BRINGING BETTER CHANCES OF THUNDERSTORMS TO THE
 REGION AND AN END TO THE OPPRESSIVE HEAT.

 STRONG TO SEVERE STORMS ARE LIKELY WITH THE FRONTAL BOUNDARY...WITH
 DAMAGING WINDS THE PRIMARY RISK FRIDAY EVENING INTO EARLY SATURDAY
 MORNING.

.SPOTTER INFORMATION STATEMENT...

 SPOTTERS FROM KANSAS CITY SOUTHWARD TO BUTLER AND MOUND CITY SHOULD
 KEEP AN EYE TO THE SKY THROUGH 8 PM...AS THERE IS A THREAT FOR
 LOCALIZED DAMAGING WINDS.

BOOKBINDER

In the hours before

Special weather statement, Aug 11, 5:13 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
513 PM CDT WED AUG 11 2010

KSZ103-105-112245-
JOHNSON KS-LEAVENWORTH KS-
513 PM CDT WED AUG 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JOHNSON COUNTY IN EAST
CENTRAL KANSAS...AND SOUTHWESTERN LEAVENWORTH COUNTY IN NORTHEAST
KANSAS UNTIL 600 PM CDT...

AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAWRENCE. GUSTY OUTFLOW WINDS ALONG THE
LEADING EDGE OF THIS STORM WERE NEAR EUDORA AND WILL PUSH INTO
EXTREME SOUTHWEST LEAVENWORTH AND EXTREME NORTHWEST JOHNSON COUNTIES
OVER THE NEXT 15 TO 30 MINUTES.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS OUTFLOW THAT WILL
PRECEDE THE ACTUAL THUNDERSTORM THAT WILL GRADUALLY MOVE INTO THE
AREA AFTER 530 PM.

LOCATIONS IMPACTED BY THESE STRONG WIND GUSTS INCLUDE...
  DE SOTO...LINWOOD AND CLEARVIEW CITY.

LAT...LON 3906 9502 3903 9493 3887 9487 3883 9506
      3897 9505 3898 9507 3895 9510 3896 9512
      3896 9517 3899 9519 3901 9519
TIME...MOT...LOC 2212Z 248DEG 12KT 3893 9511

BOOKBINDER
Local storm report, Aug 11, 5:56 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
556 PM CDT WED AUG 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     4 N DREXEL              38.54N 94.61W
08/11/2010  E60 MPH          CASS               MO   TRAINED SPOTTER

&&

DB
Local storm report, Aug 11, 6:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
618 PM CDT WED AUG 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     3 E LEES SUMMIT         38.92N 94.33W
08/11/2010                   JACKSON            MO   TRAINED SPOTTER

            TREE BLOWN DOWN

&&

MJM
Local storm report, Aug 11, 6:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
621 PM CDT WED AUG 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     3 E LEES SUMMIT         38.92N 94.33W
08/11/2010                   JACKSON            MO   NWS EMPLOYEE

            PORTION OF TREE BLOWN DOWN

&&

MJM

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 5:13 PM CDTSpecial Weather StatementEAXJohnson32 min
Aug 11, 5:30 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth45 min
Aug 11, 5:37 PM CDTSevere Thunderstorm WarningEAXMiami53 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.